MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; EVACUATOR, BLADDER, MANUALLY OPERATED

BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; EVACUATOR, BLADDER, MANUALLY OPERATED
Model Number M0067301251
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a180104 captures the reportable event of foreign material present in the device.
 
Event or Problem Description
It was reported that a urovac device was about to be used during turp (transurethral resection of the prostate) procedure.Reportedly, upon opening the packaging they saw a black flecks inside three urovacs.The procedure was completed with another of the same device with no patient complications.This report pertains to the second of three urovac devices used in the same procedure.

Brand Name
UROVAC BLADDER EVACUATOR
Common Device Name
EVACUATOR, BLADDER, MANUALLY OPERATED
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21965103
Report Number2124215-2025-28560
Device Sequence Number15562525
Product Code FFD
UDI-Device Identifier08714729033769
UDI-Public(01)08714729033769(17)290223(10)35954603
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067301251
Device Catalogue Number730-125
Device Lot Number0035954603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/05/2025
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown